Skip to main content
placeholder image

Solitary waves and their stability in colloidal media: Semi-analytical solutions

Journal Article


Download full-text (Open Access)

Citation


  • Marchant, T. R. & Smyth, N. F. (2012). Solitary waves and their stability in colloidal media: Semi-analytical solutions. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, 19 (4-5), 525-541.

Scopus Eid


  • 2-s2.0-84865194660

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9467&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2132

Number Of Pages


  • 16

Start Page


  • 525

End Page


  • 541

Volume


  • 19

Issue


  • 4-5

Citation


  • Marchant, T. R. & Smyth, N. F. (2012). Solitary waves and their stability in colloidal media: Semi-analytical solutions. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, 19 (4-5), 525-541.

Scopus Eid


  • 2-s2.0-84865194660

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9467&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2132

Number Of Pages


  • 16

Start Page


  • 525

End Page


  • 541

Volume


  • 19

Issue


  • 4-5